# SDR USAA2011083100014

- Difficulty date: August 12, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 33,976 hours, 19,578 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347207500000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - LEVEL 2 SURFACE CORROSION ON FLOORBEAM AT FR66, Y1732.  REPLACED FLOORBEAM AT FR66, Y1732 IAW A319 SRM-51-72-11 & AIRBUS DRAWING D53474250.
